# SDR AALA20120705009

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE IN FUSELAGE SKIN AT STATION 231 LONGERON 8 LEFT.  INSTALLED DOUBLER PER SRM 53-04-03 FIGURE 11.
